# SDR ASMF201106001

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 24,125 hours, 2,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8102304
- Part serial: 110591
- Condition: Damaged
- Location: Left
- Part time: 24,125 hours, 2,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED DURING CLIMB, THE EICAS MESSAGE LT PACK WAS SHOWN AND IT WAS NOT AIR ON LT DUCT. DURING MX REVISION, THE MESSAGES 21-23041 WAS SHOWN, THE FIM 21-51 TASK 803 PROCEDURE WAS PERFORMED; SO THE LT PACK SENSOR WAS REPLACED IAW MM 21-51-03, TESTED CORRECT. MX PERSONNEL PERFORMED OVERWEIGHT LANDING INSPECTION PHASE 1 IAW MM 05-51-35, NO DAMAGES WERE FOUND.
